# SDR SWAA070057

- Difficulty date: January 5, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 61,247 hours, 56,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 65C27093
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT HOUSING BROKEN.  REMOVED AND REPLACED HOUSING ASSY PER MM.
